Dr. Guanshen Ren
Department of Mathematics
College of St. Scholastica
Duluth, MN 55811
Phone: (218)-723-6461 (O)
e-mail: gren@css.edu

EDUCATION

Ph.D. in mathematics, University of South Carolina, Columbia, 8/90
Research Interests: Topology, Functional Analysis and Geometry
Advisor: Professor Peter Nyikos
M.A. in mathematics, Miami University, Ohio, 8/85
 
 

TEACHING EXPERIENCE

02-present, Professor of the Mathematics Department, College of St. Scholastica

98-07, Chair of the Mathematics Department
98-02, Coordinator of the Secondary Math Education Program
96-02, Associate professor in the Mathematics Department, College of St. Scholastica
90-96, Assistant Professor in the Mathematics Department, College of St. Scholastica
 
 

SELECTED PUBLICATIONS

Ren, G. "Proof Without Words: An Inequality", The College Mathematics Journal, Vol. 40, No. 4,  2009

Ren,  G. "One Cut, Two Halves, Three Questions";  Mathematics Teacher,  Vol.103, No. 4, 2009

Ren, G. "The Pythagorean Theorem and Beyond: A Classification of Shapes of Triangles"; The College Mathematics Journal, Vol. 35, No. 4, 2004

Ren, G. "On Fixed Point Properties"; The Far East Journal of Mathematical Sciences, Vol. 5, No. 1, 2002

Ren, G. "On Spherical Completion of Nonarchimedean Normed Linear Spaces"; The Far East Journal of Mathematical Sciences, Vol. 1, No. 6, 1999

Ren, G. "Proof Without Words: tan (A-B)"; The College Mathematics Journal, Vol. 30, No. 3, 1999

Ren, G. "Geometric Evaluation of a Limit"; The College Mathematics Journal, Vol. 28, No. 3, 1997

Chen, J., Li, L. and Ren, G. "A Note on Order Consistent Topology"; Far East Journal of Mathematical Science, Vol. 4, No. 2, 1996

Ren, G. "Match Geometric Figures with Trigonometric Identities"; Mathematics Teacher, Vol. 88, No. 1, 1995

Ren, G. "A Version of the Banach-Steinhaus Theorem in Nonarchimedean Normed Linear Spaces over Fields of Arbitrary Rank"; Mathematics Journal of Toyama University, Japan, Vol.17, 1994

Ren, G. "A Continuous Extension Theorem in Linearly Ordered Spaces and Related Questions"; Questions and Answers in General Topology; Vol. 11. No. 2. 1993

Ren, G. "A Note on (QxQ)U(IxI)"; Questions and Answers in General Topology, Vol. 10. No. 2. 1992, the Japan Symposium of General Topology, Osaka, Japan

Ren, G. "Nonarchimedean Normed Linear Spaces"; Papers on General Topology and Applications, Annuals of the New York Academy of Science, Vol. 659, 1992